Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 82, NWS Northern Indiana

June 23, 20108 counties in Indiana; Branch County, Saint Joseph County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2010, 9:11 PM EDT for 8 counties in Indiana; Branch County, Saint Joseph County, Michigan. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2010, 9:11 PM EDT (01:11 UTC)
Expired
Jun 23, 2010, 10:15 PM EDT
In force
64 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
80.0 mph

Counties Allen County, IN, DeKalb County, IN, Elkhart County, IN, Kosciusko County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 7:16 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:54 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 23, 7:54 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT WED JUN 23 2010

.AVIATION /00 UTC TAFS/...
WELL CONGEALED SQUALL LINE APPROACHING GRTR INSTABILITY AHEAD OF
LINE WITH MAXIMIZED SFC HEATING. SFC DPS IN THE MID 70S POOLED AHEAD
OF CONVECTIVE LINE BRINGING 3.5-4.5 KJ/KG ACRS NWRN/NRN COINCIDENT
WITH 40-50KTS DEEP LYR SHEAR IN 0-6KM LYR...ALL PORTENDS TO
STRONG/SEVERE SOLID LINE TRAVERSING NRN IN THIS EVE...WITH XTREME
DAMAGING WIND GUSTS PSBL. PROGGED SPECIFIC 1 HR WINDOW OF GRTST CHC
FOR SEVERE WX/WIND GUSTS THIS EVENING WITH HI REFLECTIVITY/RAFL
RATES TO BRING VSBYS TO IFR IN HEART OF STORMS.

&&

.UPDATE...
OUTFLW BUBBLE FM LATE AM/EARLY PM CONVN RECOVERY RAPIDLY THIS AFTN
AND NO DOUBT AIDED BY APCH OF STG SW TROUGH EJECTING EWD THROUGH MN
ATTM AND ASSOCD HGT FALLS. FLW THROUGH THE BNDRY LYR RESPONDING IN
KIND W/LLJ RAMPING FM WRN IN WWD INTO ERN IA AND REFLECTED IN
TIGHTENING SFC GRADIENT AND GUSTY SFC WINDS.

AFTN FCST ON TRACK ALTHOUGH SLIGHT MODIFICATION MADE TO POPS/WX TO
REFLECT NEWD RTNG OUTFLW BNDRY THIS EVENING. OTHERWISE UPSTREAM
CONVN GOING UPSCALE QUICKLY W/EXPANDING WIND DAMAGE WITHIN
CONGEALING SQUALL LINE OVR FAR WRN IL. STILL SOME UNCERTAINTY W/EWD
EXTENT ON RECOVERY INVOF OF OUTFLW INDUCED MESOHIGH BUT CERTAINLY A
SIG SVR RISK GROWING FOR NW IN/FAR SW MI FOR THIS EVENING.

UPDATES FORTHCOMING.

&&

.SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT.

...MAIN SEVERE EVENT STILL APPEARS TO BE LOOMING THIS EVENING...

MCS FROM EARLIER TODAY HAS SENT A OUTFLOW BOUNDARY PRETTY MUCH
THROUGH OUR CWA ATTM. HEATING AND LACK OF CLOUD COVER AS WELL AS THE
BOUNDARY ALLOWED FOR A FEW STORMS TO BECOME SEVERE ACROSS EASTERN
INDIANA INTO NW OHIO. THE THREAT WAS NOW EXITING THE AREA AND THE
WATCH WAS ALLOWED TO EXPIRE.

ATTENTION TURNS TO THE WEST WHERE CLEARING TREND HAS BEEN ONGOING
FOR A FEW HOURS NOW WITH A RAPID RECOVERY IN CONDITIONS. INSTABILITY
MIN IN THE WAKE OF THE SYSTEM ACROSS NE ILLINOIS/NW INDIANA APPEARS
TO BE READY TO BE WIPED OUT AS EXTREME INSTABILITY FOCUSES ACROSS SE
IOWA AND WESTERN ILLINOIS. SBCAPES IN AOA 4500 J/KG...LI'S TO -10
AND SFC THETA E TO 370 K ALL SETTING THE STAGE FOR WHAT MAY BE
EXPLOSIVE DEVELOPMENT IN THESE AREAS. IMPROVING THETA E GRADIENT HAS
BEEN OBSERVED IN THE PAST COUPLE OF HOURS ACROSS ILLINOIS AS TEMPS
SOAR TO WELL INTO THE 80S. AGITATED CU FIELD ACROSS CNTRL ILLINOIS
DRIFTING NORTH WITH THIS LIKELY BEING THE EFFECTIVE BOUNDARY THAT
WILL ALLOW CONVECTION TO TRACK EAST TOWARDS THE CWA. SPC HAS JUST
ISSUED A TOR WATCH FROM IOWA INTO NW INDIANA...NOT INCLUDING OUR
AREA WITH SOME DEVELOPMENT NOTED IN SE IOWA. WILL CONTINUE WITH
LIKELY POPS AND MENTION OF SEVERE WITH WINDS...HAIL AND HVY RAIN.
ALTHOUGH OVERALL CONCERN ON WIDESPREAD HEAVY RAIN MAY BE WINDING
DOWN...CANNOT JUSTIFY DROPPING THE FLASH FLOOD WATCH GIVEN EXPECTED
CONVECTION AND POTENTIAL FOR BACKBUILDING. HAVE TRIED TO ADJUST
TIMING SOMEWHAT WITH THINGS WINDING DOWN AFTER 6Z.

BEYOND TONIGHT NO CHANGES WERE MADE DUE TO ACTIVE WEATHER FIRST PART
OF THE DAY. LOOKS TO BE A TRANQUIL PERIOD THROUGH THURSDAY NIGHT
WITH SOMEWHAT LESS HUMID CONDITIONS.

&&

.LONG TERM.../FRIDAY THROUGH TUESDAY/...

SIMILAR LATE PERIOD CHALLENGES IN THE EXTENDED AS EARLY PORTION
REMAINS ON TRACK AND CONFIDENCE IN A PATTERN CHANGE FOR NEXT WEEK
GROWS...HOWEVER LOCAL IMPACTS REMAIN LOWER CONFIDENCE AS THE MED
RANGE MODELS CONTINUE TO WAVER WIDELY ON POSITION AND AMPLITUDE OF
DEVELOPING RIDGE SOMEWHERE OVER THE CENTRAL CONUS.

DRIER AIRMASS INITIALLY OVER THE CWA ON FRIDAY WITH COMFORTABLE
DEWPOINTS NEAR 60 WILL RAPIDLY BE REPLACED IN SW FLOW WITH WARM
MOIST CONDITIONS ON SATURDAY.  H85 TEMPS CONTINUE TO BE ADVERTISED
22-23C PUSHING HIGHS NEAR 90 WITH DEWPOINTS INCREASING THROUGH THE
DAY TO NEAR 70 BY EVENING. SIMILAR MUGGINESS ON SUNDAY AS SHRTWV
MOVING ALONG NORTHERN PERIPHERY OF SOUTHERN RIDE MOVES THROUGH THE
REGION BRINGING A COLD FRONT THROUGH SUNDAY NIGHT.  NO MAJOR CHANGES
THROUGH THIS PERIOD AS RUN TO RUN AND CROSS MODEL CONSISTENCY IS IN
GENERAL AGREEMENT WITH THE GRIDS.  MAY HAVE TO CONSIDER POPS MONDAY
MORNING IF THE SLOWER GUIDANCE PERSISTS BUT NOT WILLING TO ADD THIS
GRANULAR DETAIL AT THIS TIME.

PATTERN CHANGE THEN GETS UNDERWAY AS ANOTHER SHRTWV ROTATING AROUND
VORTEX OFF CANADIAN MARITIMES COMBINES WITH INCREASED RIDGING OVER
THE PLAINS TO BRING NORTHERLY FLOW ALOFT AND A PLEASANT CP AIRMASS.
THOUGH MODELS ARE VERY UNSURE ABOUT POSITION AND AMP OF RIDGING THIS
HAS BEEN A CONSISTENT SIGNAL TO ONE EXTENT OR ANOTHER...AND
BARRING ANY FUTURE SHIFTS TO THE EAST AN EARLY/MID WEEK COOL DOWN IS
IN ORDER.  PICTURE BECOMES MUDDLED IN THE ECMWF AS A QUESTIONABLE
TROPICAL SYSTEM POLLUTES THE PICTURE.  GFS HAS COME AROUND WITH A
MUCH MORE REASONABLE NORTH ATLANTIC VORTEX AND LESS AMPLIFIED
RIDGING AND PROVIDES A REALISTIC OPTION.  CONSERVATIVELY COOLED DAYS
6-7 AS CLIMO SUGGESTS TEMPS IN THE LOW 80S WITH A LESS AGGRESSIVE NE
TROUGH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
     020-022>027-032>034.

MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
     015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...LUD
AVIATION...MURPHY
UPDATE...T
Hazardous weather outlook, Jun 23, 5:46 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 PM EDT WED JUN 23 2010

INZ003>005-012>017-020-022>026-032>034-MIZ077-078-241000-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-
BLACKFORD-JAY-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS
546 PM EDT WED JUN 23 2010 /446 PM CDT WED JUN 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING WITH A GROWING POTENTIAL FOR
WIDESPREAD DAMAGING WINDS. IN ADDITION...ISOLATED SUPERCELLS MAY
DEVELOP AHEAD OF AN ORGANIZING LINE OF SEVERE THUNDERSTORMS OVER
WESTERN ILLINOIS EARLY THIS EVENING WITH A RISK OF LARGE HAIL AND
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ006>009-018-027-MIZ079>081-OHZ001-002-004-005-015-016-024-025-
241000-
LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-ADAMS-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE...DECATUR...
BERNE...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
546 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY LATER THIS EVENING WITH A GROWING
POTENTIAL FOR WIDESPREAD DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-241000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
546 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. WINDS GUSTS IN EXCESS OF 34
KNOTS ARE POSSIBLE AS WELL AS ISOLATED WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 23, 8:52 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     SOUTH BEND              41.68N  86.25W
06/23/2010  E70 MPH          ST. JOSEPH         IN   AMATEUR RADIO

            ESTIMATED 60-70 MPH WIND GUSTS

&&

EVENT NUMBER IWX1000816

NG
Local storm report, Jun 23, 8:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     SOUTH BEND              41.68N  86.25W
06/23/2010                   ST. JOSEPH         IN   BROADCAST MEDIA

            *** 2 INJ *** TREE DOWN ON HOUSE AT 600 BLOCK OF 28TH
            ST...2 INJURED...RELAYED BY WNDU

&&

EVENT NUMBER IWX1000817

CEO
Local storm report, Jun 23, 8:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     2 E WALKERTON           41.47N  86.44W
06/23/2010                   MARSHALL           IN   BROADCAST MEDIA

            LARGE TREE DOWN

&&

EVENT NUMBER IWX1000820

CEO
Local storm report, Jun 23, 9:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
905 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     SOUTH BEND              41.68N  86.25W
06/23/2010  E65 MPH          ST. JOSEPH         IN   TRAINED SPOTTER

            ESTIMATED 65 MPH WIND GUST

&&

EVENT NUMBER IWX1000821

CEO
Local storm report, Jun 23, 9:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
906 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     2 SE MISHAWAKA          41.64N  86.13W
06/23/2010  M84 MPH          ST. JOSEPH         IN   TRAINED SPOTTER

            84 MPH GUSTS MEASURED...VERY LARGE BRANCHES DOWN...LAWN
            FURNITURE AND TRASH CANS EASILY BLOWN AROUND

&&

EVENT NUMBER IWX1000822

NG
Local storm report, Jun 23, 9:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
911 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND DMG     MILLERSBURG             41.53N  85.69W
06/23/2010                   ELKHART            IN   AMATEUR RADIO

            SNAPPED 10 INCH DIAMETER TREES BLOCKING THE ROAD

&&

EVENT NUMBER IWX1000823

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:02 PM EDTTornado WarningIWXLaPorte, Saint Joseph43 min
Jun 23, 8:28 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Saint Joseph, Starke62 min
Jun 23, 8:43 PM EDTTornado WarningIWXElkhart, Saint Joseph47 min
Jun 23, 8:45 PM EDTAreal Flood AdvisoryIWXElkhart, LaPorte, Marshall, Saint Joseph90 min
Jun 23, 8:58 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke47 min
Jun 23, 9:02 PM EDTTornado WarningIWXKosciusko, Marshall43 min
Jun 23, 9:14 PM EDTTornado WarningIWXFulton, Kosciusko, Wabash, Whitley46 min
Jun 23, 9:19 PM EDTTornado WarningIWXElkhart, Kosciusko, LaGrange, Noble41 min
Jun 23, 9:26 PM EDTTornado WarningIWXAllen, DeKalb, Kosciusko, Noble, Whitley49 min
Jun 23, 9:30 PM EDTSevere Thunderstorm WarningIWXAllen, Fulton, Huntington, Kosciusko, Miami, Wabash and 2 more60 min
Jun 23, 9:33 PM EDTAreal Flood AdvisoryIWXAllen, DeKalb, Elkhart, Fulton, Huntington, Kosciusko and 4 more117 min
Jun 23, 9:36 PM EDTFlash Flood WarningIWXLaGrange, Steuben6 hr
Jun 23, 9:42 PM EDTTornado WarningIWXDeKalb, Noble, Steuben48 min
Jun 23, 9:56 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Miami, Wabash, Wells47 min
Jun 23, 10:10 PM EDTTornado WarningIWXAdams, Allen, DeKalb, Wells50 min
Jun 23, 10:31 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells42 min
Jun 23, 10:43 PM EDTSevere Thunderstorm WarningIWXBlackford, Jay47 min
Jun 23, 11:05 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange, Steuben3 hr
Jun 24, 12:28 AM EDTSmall Craft AdvisoryIWX14 hr
Jun 24, 4:22 AM EDTRip Current StatementIWX18 hr
Jun 24, 10:07 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke23 hr
Jun 23, 10:24 PM EDTTornado WarningIWXDefiance, Fulton, Henry, Williams66 min
Jun 23, 10:39 PM EDTTornado WarningIWXAllen, Defiance, Henry, Paulding, Putnam, Van Wert51 min
Jun 23, 11:00 PM EDTSevere Thunderstorm WarningIWXAllen41 min
Jun 23, 9:36 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale54 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.